# SDR QMLA2012071612117

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N903CF
- Make and model: Snias AS350B3
- Aircraft serial: 3645
- Aircraft time: 5,384 hours, 15,930 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Fuse
- Part number: 100FU01050
- Condition: Blown
- Location: Master Elect Box
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER MAIN FUSE BLOWN (50 AMP CERAMIC) LOCATED IN MASTER ELECTRICAL BOX IN AFT BAGGAGE COMPARTMENT.  MAIN POWER WIRE TO AIR CONDITIONING CONTROL BOX, CONNECTOR PLUG LOOSE.  TIGHTENED AND SECURED CONNECTOR PLUG, REPLACED FUSE FUNCTION CHECKED GOOD, NO ELECTRICAL SMELL NOTED.
